# SDR DHL9972755C

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, BS 950 A FRAME IS CORRODED FROM STRINGER 28 LEFT TO STR 30 LEFT.  REMOVED FLOOR SUPPORT, CUT OUT CORRODED SHEAR TIES, FROM STR 30 TO 28 LEFT, HFEC, COUNTER SINKS AT FRAME PER SRM.  INSTALLED SHEAR TIE REPAIR  FROM STRINGER 28 LEFT TO 29 PER SRM 53-10-4.  REINSTALLED FLOOR SUPPORTS.
